# SDR AALA2009012000002

- Difficulty date: January 20, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N971AN
- Make and model: Boeing 737823
- Aircraft serial: 29547
- Aircraft time: 22,419 hours
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Defective
- Location: R1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - GIRT BAR AT RIGHT NUMBER ONE DOOR DOES NOT SIT CORRECTLY AND SAFELY.  REPLACED RIGHT NUMBER ONE DOOR SLIDE.
